# SDR IPXA2016041302098

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 95,773 hours, 17,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY LO ALERT WHEN EMERGENCY LIGHTS TESTED.  R & R EMERGENCY LIGHT BATTERY POWER SUPPLY UNIT.  OPS CHECK GOOD IAW AMM 33 51 01 EFF SOURCE 
IPC 33-51-10-01-003.
